Skip to main content

Equilibrium Pricing in Incomplete Markets Under Translation Invariant Preferences

Author(s): Cheridito, Patrick; Horst, Ulrich; Kupper, Michael; Pirvu, Traian A

To refer to this page use:
Abstract: We propose a general discrete-time framework for deriving equilibrium prices of financial securities. It allows for heterogeneous agents, unspanned random endowments, and convex trading constraints. We give a dual characterization of equilibria and provide general results on their existence and uniqueness. In the special case where all agents have preferences of the same type and in equilibrium, all random endowments are replicable by trading in the financial market, we show that a one-fund theorem holds and give an explicit expression for the equilibrium pricing kernel.
Publication Date: 2016
Citation: Cheridito, Patrick, Ulrich Horst, Michael Kupper, and Traian A. Pirvu. "Equilibrium pricing in incomplete markets under translation invariant preferences." Mathematics of Operations Research 41, no. 1 (2016): 174-195. doi:10.1287/moor.2015.0721
DOI: 10.1287/moor.2015.0721
ISSN: 0364-765X
EISSN: 1526-5471
Pages: 174 - 195
Type of Material: Journal Article
Journal/Proceeding Title: Mathematics of Operations Research
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.